Second derivivative Lp-estimates for elliptic equations of nondivergent type

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)447-451
JournalProc. Amer.Math. Soc.
Volume96
Issue number3
StatePublished - 1986

Cite this

Second derivivative Lp-estimates for elliptic equations of nondivergent type. / Lin, Fang-Hua.

In: Proc. Amer.Math. Soc., Vol. 96, No. 3, 1986, p. 447-451.

Research output: Contribution to journalArticle

@article{2a1b83dad13d40168de08188a289ed3d,
title = "Second derivivative Lp-estimates for elliptic equations of nondivergent type",
author = "Fang-Hua Lin",
year = "1986",
language = "English (US)",
volume = "96",
pages = "447--451",
journal = "Proc. Amer.Math. Soc.",
number = "3",

}

TY - JOUR

T1 - Second derivivative Lp-estimates for elliptic equations of nondivergent type

AU - Lin, Fang-Hua

PY - 1986

Y1 - 1986

M3 - Article

VL - 96

SP - 447

EP - 451

JO - Proc. Amer.Math. Soc.

JF - Proc. Amer.Math. Soc.

IS - 3

ER -